MathSciNet Relay Station
MathSciNet bibliographic data
MR1091708 (93g:32022) 32F10 (32E20)
Lupacciolu, Guido Topological properties of $q$-convex sets. Trans. Amer. Math. Soc. 337 (1993), no. 1, 427–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement